# SDR AALA202412206093

- Difficulty date: November 27, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,046 hours, 34,304 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SUPPORT ANGLE AT RIB 15, OUTBOARD FIXED LEADING EDGE ON LEFT HAND WING. REPLACED SUPPORT ANGLE PER  SRM 51-72-11.
